EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0350 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
05/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 76 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, pain, joint effusion, and osteolysis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2023-01728 d10: concomitants: (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5, (b)(6), 521-78-36 - threaded pin size 5.1 collarless 2pk, (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t, (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01728.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear secondary to femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.